Facebook Pixel

Periods problem

By July 21, 2017 - 11:26am
Rate This

Hai , I had unprotected sex with my boyfriend on 26 June after 1 hour I took unwanted 72 ... After 5 days I got withdrawal bleeding for 2 days ....My last period was on June 12,but now, again I got spotting and less bleeding just for two days on 16 july i didn't use any pads also very low bleeding​ for two days .... I m very tensed can I be pregnant ? Or can I consider that bleeding as period?

Add a Comment2 Comments


Hi, Apple567.

Thank you for posting.

Emergency contraception can cause irregularity in your cycle. Your period might still show for July. It's recommended to test for pregnancy if you don't get your period within a week or so of the expected time.


July 21, 2017 - 4:25pm

Sorry it's 16 July not June

July 21, 2017 - 11:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!